Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Have pimples on face. Using dermadew soap and cream. Cream looks very oily. What to do?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1995
Answered : 1833 Questions
hello , i have got pimples on my face i started using dermadew soap and cream yesterday ...but the cream seems to be very much oilly ...will it works ???? ...... i have got dark spots too after the cleareance of those pimples ... what do i have to used in order to get clear n clean face ????
Posted Thu, 24 Oct 2013 in Skin Hair and Nails
Answered by Dr. Hari Charan Perigela 1 hour later
Brief Answer:
Dermadew cream is a moisturiser.

Detailed Answer:

Thanks for posting in XXXXXXX

Dermadew soap is used for pimples.But,the cream is moisturiser and it will be oily. You can discontinue the cream.

Apart from soap, I usually prescribe antibiotic Erythromycin to my patients with acne.

You should avoid oily foods. Wash your face with soap water 4 times in a day.

For dark spots, there are many medicines available. I usually prescribe Melalite cream to my patients.

Hope I answered your query.

If you have any further questions, I will clarify.

Wish you good health.


Above answer was peer-reviewed by
Follow-up: Have pimples on face. Using dermadew soap and cream. Cream looks very oily. What to do? 3 days later
Thankn you .....
i bought Erythromycin and Melalite cream and i plan on using it but can u tel me how and when to used it ...???? medicines on my hand but still thinking wat to do ??? i thought of using it morning and night Can i do it???? or is there any effect ??? pliz suggest ...thank you once again
Answered by Dr. Hari Charan Perigela 36 hours later
Brief Answer:
You can use them in the morning.

Detailed Answer:

Erythromycin tablet can be taken twice daily.

Melalite cream should be used in the morning and night.

There will be no effects.

Wish you good health

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor